Alert archive / Arkansas / Freeze Warnings in 2021

Freeze Warning 2, NWS Little Rock, AR

April 1, 202136 counties in Arkansas

NWS Little Rock, AR issued this freeze warning at Apr 1, 2021, 3:37 AM CDT for 36 counties in Arkansas. It took effect at Apr 2, 2021, 3:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 1, 2021, 3:37 AM CDT (08:37 UTC)
In effect from
Apr 2, 2021, 3:00 AM CDT
Expired
Apr 2, 2021, 9:00 AM CDT
In force
6 hr
Issued by
NWS Little Rock, AR
All 36 counties

Arkansas County, AR, Baxter County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleburne County, AR, Cleveland County, AR, Conway County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Jefferson County, AR, Lawrence County, AR, Lincoln County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Prairie County, AR, Pulaski County, AR, Randolph County, AR, Saline County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 15 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 8.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2021-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2021-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -93 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3178 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
-93 m²/s²
0-3 km storm-relative helicity
-194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

642 
WWUS74 KLZK 010837
NPWLZK

URGENT - WEATHER MESSAGE
National Weather Service Little Rock AR
337 AM CDT Thu Apr 1 2021

ARZ003>008-012>017-023>025-033-034-012100-
/O.UPG.KLZK.FZ.A.0002.210402T0800Z-210402T1400Z/
/O.NEW.KLZK.FZ.W.0002.210402T0800Z-210402T1400Z/
/O.CON.KLZK.FZ.W.0001.000000T0000Z-210401T1400Z/
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Van Buren-Cleburne-Jackson-White-
Woodruff-
Including the cities of Harrison, Bull Shoals, Flippin, 
Yellville, Summit, Mountain Home, Cherokee Village, 
Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, 
Jasper, Western Grove, Marshall, Leslie, Mountain View, 
Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, 
Walnut Ridge, Hoxie, Fairfield Bay, Clinton, Heber Springs, 
Newport, Searcy, Beebe, Augusta, McCrory, and Cotton Plant
337 AM CDT Thu Apr 1 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY...

* WHAT...Sub-freezing temperatures expected Thursday morning and 
  again Friday morning.

* WHERE...Portions of central, eastern and north central 
  Arkansas.

* WHEN...For the Freeze Warning, until 9 AM CDT Thursday. For the
  Freeze Warning, from 3 AM to 9 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ARZ021-022-031-032-038-039-041>047-054>057-012100-
/O.UPG.KLZK.FZ.A.0002.210402T0800Z-210402T1400Z/
/O.NEW.KLZK.FZ.W.0002.210402T0800Z-210402T1400Z/
Johnson-Pope-Conway-Faulkner-Yell-Perry-Montgomery-Garland-Saline-
Pulaski-Lonoke-Prairie-Monroe-Hot Spring-Grant-Jefferson-Arkansas-
Including the cities of Clarksville, Russellville, Morrilton, 
Conway, Dardanelle, Danville, Ola, Perryville, Mount Ida, Norman,
Hot Springs, Benton, Bryant, Little Rock, North Little Rock, 
Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, 
Clarendon, Malvern, Sheridan, Pine Bluff, Stuttgart, and De Witt
337 AM CDT Thu Apr 1 2021

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY...

* WHAT...Sub-freezing temperatures expected Friday morning.

* WHERE...Portions of central, eastern, southeast, southwest and 
  western Arkansas.

* WHEN...From 3 AM to 9 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ARZ030-012100-
/O.NEW.KLZK.FZ.W.0002.210402T0800Z-210402T1400Z/
Logan-
Including the cities of Booneville and Paris
337 AM CDT Thu Apr 1 2021

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY...

* WHAT...Sub-freezing temperatures expected Friday morning.

* WHERE...Portions of western Arkansas.

* WHEN...From 3 AM to 9 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ARZ037-040-052-065>069-012100-
/O.EXA.KLZK.FZ.A.0002.210402T0800Z-210402T1400Z/
Scott-Polk-Pike-Desha-Ouachita-Calhoun-Bradley-Drew-
Including the cities of Waldron, Mena, Murfreesboro, Glenwood, 
Dumas, McGehee, Camden, Hampton, Thornton, Warren, and Monticello
337 AM CDT Thu Apr 1 2021

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
MORNING...

* WHAT...Freezing or near-freezing temperatures possible Friday 
  morning.

* WHERE...Portions of western, southwestern, south and southeast 
  Arkansas

* WHEN...From 3 AM to 9 AM CDT Friday.

* IMPACTS...Frost and freeze conditions could kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ARZ053-062>064-012100-
/O.CON.KLZK.FZ.A.0002.210402T0800Z-210402T1400Z/
Clark-Dallas-Cleveland-Lincoln-
Including the cities of Arkadelphia, Fordyce, Rison, Kingsland, 
Star City, and Gould
337 AM CDT Thu Apr 1 2021

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY MORNING...

* WHAT...Freezing or near-freezing temperatures possible Friday 
  morning.

* WHERE...Portions of southwest and south Arkansas

* WHEN...From 3 AM to 9 AM CDT Friday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
3 follow-up statements
626 
WWUS74 KLZK 011403 AAA
NPWLZK

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Little Rock AR
903 AM CDT Thu Apr 1 2021

ARZ003>008-012>017-023>025-033-034-012215-
/O.EXP.KLZK.FZ.W.0001.000000T0000Z-210401T1400Z/
/O.CON.KLZK.FZ.W.0002.210402T0800Z-210402T1400Z/
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Van Buren-Cleburne-Jackson-White-
Woodruff-
Including the cities of Harrison, Bull Shoals, Flippin, 
Yellville, Summit, Mountain Home, Cherokee Village, 
Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, 
Jasper, Western Grove, Marshall, Leslie, Mountain View, 
Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, 
Walnut Ridge, Hoxie, Fairfield Bay, Clinton, Heber Springs, 
Newport, Searcy, Beebe, Augusta, McCrory, and Cotton Plant
903 AM CDT Thu Apr 1 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
FRIDAY...
...FREEZE WARNING HAS EXPIRED...

* WHAT...Sub-freezing temperatures as low as 27 expected.

* WHERE...Portions of north, central and northeast Arkansas.

* WHEN...From 3 AM to 9 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ARZ021-022-030>032-038-039-041>047-054>057-012215-
/O.CON.KLZK.FZ.W.0002.210402T0800Z-210402T1400Z/
Johnson-Pope-Logan-Conway-Faulkner-Yell-Perry-Montgomery-Garland-
Saline-Pulaski-Lonoke-Prairie-Monroe-Hot Spring-Grant-Jefferson-
Arkansas-
Including the cities of Clarksville, Russellville, Booneville, 
Paris, Morrilton, Conway, Dardanelle, Danville, Ola, Perryville, 
Mount Ida, Norman, Hot Springs, Benton, Bryant, Little Rock, 
North Little Rock, Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff,
Brinkley, Clarendon, Malvern, Sheridan, Pine Bluff, Stuttgart, 
and De Witt
903 AM CDT Thu Apr 1 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
FRIDAY...

* WHAT...Sub-freezing temperatures as low as 29 expected.

* WHERE...Portions of central, eastern, southeast, southwest and 
  western Arkansas.

* WHEN...From 3 AM to 9 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ARZ037-040-052-053-062>069-012215-
/O.CON.KLZK.FZ.A.0002.210402T0800Z-210402T1400Z/
Scott-Polk-Pike-Clark-Dallas-Cleveland-Lincoln-Desha-Ouachita-
Calhoun-Bradley-Drew-
Including the cities of Waldron, Mena, Murfreesboro, Glenwood, 
Arkadelphia, Fordyce, Rison, Kingsland, Star City, Gould, Dumas, 
McGehee, Camden, Hampton, Thornton, Warren, and Monticello
903 AM CDT Thu Apr 1 2021

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 30 possible.

* WHERE...Portions of southeast, southwest and western Arkansas.

* WHEN...From late tonight through Friday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

67
365 
WWUS74 KLZK 011908
NPWLZK

URGENT - WEATHER MESSAGE
National Weather Service Little Rock AR
208 PM CDT Thu Apr 1 2021

...Widespread Below Freezing Temperatures Expected Across Much of
Arkansas Tonight...

ARZ037-040-052-053-062>069-021400-
/O.UPG.KLZK.FZ.A.0002.210402T0800Z-210402T1400Z/
/O.EXA.KLZK.FZ.W.0002.210402T0800Z-210402T1400Z/
Scott-Polk-Pike-Clark-Dallas-Cleveland-Lincoln-Desha-Ouachita-
Calhoun-Bradley-Drew-
Including the cities of Waldron, Mena, Murfreesboro, Glenwood, 
Arkadelphia, Fordyce, Rison, Kingsland, Star City, Gould, Dumas, 
McGehee, Camden, Hampton, Thornton, Warren, and Monticello
208 PM CDT Thu Apr 1 2021

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Portions of southeast, southwest and western Arkansas.

* WHEN...From 3 AM to 9 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ARZ003>008-012>017-021>025-030>034-038-039-041>047-054>057-021400-
/O.CON.KLZK.FZ.W.0002.210402T0800Z-210402T1400Z/
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Yell-Perry-
Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-
Hot Spring-Grant-Jefferson-Arkansas-
Including the cities of Harrison, Bull Shoals, Flippin, 
Yellville, Summit, Mountain Home, Cherokee Village, 
Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, 
Jasper, Western Grove, Marshall, Leslie, Mountain View, 
Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, 
Walnut Ridge, Hoxie, Clarksville, Russellville, Fairfield Bay, 
Clinton, Heber Springs, Newport, Booneville, Paris, Morrilton, 
Conway, Searcy, Beebe, Augusta, McCrory, Cotton Plant, 
Dardanelle, Danville, Ola, Perryville, Mount Ida, Norman, 
Hot Springs, Benton, Bryant, Little Rock, North Little Rock, 
Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, 
Clarendon, Malvern, Sheridan, Pine Bluff, Stuttgart, and De Witt
208 PM CDT Thu Apr 1 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
FRIDAY...

* WHAT...Sub-freezing temperatures as low as 26 expected.

* WHERE...Much of Arkansas.

* WHEN...From 3 AM to 9 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

67
017 
WWUS74 KLZK 020759
NPWLZK

URGENT - WEATHER MESSAGE
National Weather Service Little Rock AR
259 AM CDT Fri Apr 2 2021



ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-021400-
/O.CON.KLZK.FZ.W.0002.210402T0800Z-210402T1400Z/
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
Including the cities of Harrison, Bull Shoals, Flippin, 
Yellville, Summit, Mountain Home, Cherokee Village, 
Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, 
Jasper, Western Grove, Marshall, Leslie, Mountain View, 
Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, 
Walnut Ridge, Hoxie, Clarksville, Russellville, Fairfield Bay, 
Clinton, Heber Springs, Newport, Booneville, Paris, Morrilton, 
Conway, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Waldron, 
Dardanelle, Danville, Ola, Perryville, Mena, Mount Ida, Norman, 
Hot Springs, Benton, Bryant, Little Rock, North Little Rock, 
Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, 
Clarendon, Murfreesboro, Glenwood, Arkadelphia, Malvern, 
Sheridan, Pine Bluff, Stuttgart, De Witt, Fordyce, Rison, 
Kingsland, Star City, Gould, Dumas, McGehee, Camden, Hampton, 
Thornton, Warren, and Monticello
259 AM CDT Fri Apr 2 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WHAT: Near or sub-freezing temperatures expected.

* WHERE: Most of Arkansas.

* WHEN: Until 9 AM CDT this morning.

* IMPACTS: Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this freeze warning went out at Apr 1, 3:27 AM CDT, 10 minutes earlier.

Area forecast discussion, Apr 1, 3:27 AM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
327 AM CDT Thu Apr 1 2021

.SHORT TERM...Today Through Friday Night

A strong area of high pressure at both the surface and upper levels
will bring quiet weather conditions to Arkansas through the short
term. This surface high has already advected much drier air and
colder temperatures into the region overnight. Below average
temperatures will be main headlines across Arkansas through Friday
Night.

Today, temperatures are expected to start out in the upper 20s to
lower 30 over northern areas of the state prompting a freeze warning
over these areas, further south, temperatures will range from the
mid 30s to lower 40s. Ample sunshine will be noted today however
northerly winds will help keep temperatures in check with highs only
reaching the lower 50s over northeast AR to lower 60s over southwest
Arkansas.

Tonight, surface high pressure will settle in over portions of
northeastern Arkansas. With clear skies and nearly calm winds
expected, radiational cooling should be efficient. Much of the CWA
has been upgraded to a freeze warning with only southern portions of
the area remaining a freeze watch for now. Lows are expected to dip
into the mid/upper 20s north, to lower 30s central and south.
Sensitive vegetation should be brought indoors if possible or
covered up to prevent freeze damage.

Temperatures on Friday will warm slightly, however should remain in
the mid 50s over the northeast to mid 60s across the southwest.
Skies will remain clear and winds will gradually veer to the
south/southeast by late afternoon as surface high pressure slowly
moves away from the Mid Mississippi Valley.

&&

.LONG TERM...Saturday Through Thursday

Not a lot of value added changes will be forth coming this morning
as very quiet conditions are expected through the majority of the
period. Precipitation chances do not return to the forecast until
Wednesday and even then, enough model differences exist that only
minimal pops can be justified.

Period initiates with surface high pressure sitting to the northeast
of the area with south to southeast flow in place. This feature will
meander around the southeast United States through early next week
keeping the aforementioned southerly flow in place. This will result
in temperatures increasing from below normal on Saturday to around
10 degrees above it by Wednesday.

Precipitation chances will be virtually zero into the middle of next
week with a lack of surface fronts or even upper level disturbances
to initiate precipitation. Models do try to introduce some minimal
precipitation on Wednesday of next week but with model differences
being what they are, will keep them on the low side.

&&

.FIRE WEATHER...

There will be an elevated wildfire risk today with minimum humidity
expected to drop into the upper teens to the lower 20th percentile
over much of the state. In addition to the very dry conditions, the
finer fuels such as grass and shrubs are expected to become dry
enough to carry surface fire. While winds will remain below criteria
for a red flag warning today, caution is advised for any outdoor
burning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     54  28  56  35 /   0   0   0   0
Camden AR         61  32  61  36 /   0   0   0   0
Harrison AR       53  29  59  38 /   0   0   0   0
Hot Springs AR    61  31  60  37 /   0   0   0   0
Little Rock   AR  60  32  58  37 /   0   0   0   0
Monticello AR     58  32  58  36 /   0   0   0   0
Mount Ida AR      60  31  61  37 /   0   0   0   0
Mountain Home AR  54  29  58  36 /   0   0   0   0
Newport AR        53  28  55  35 /   0   0   0   0
Pine Bluff AR     57  31  57  36 /   0   0   0   0
Russellville AR   60  31  61  38 /   0   0   0   0
Searcy AR         57  28  56  34 /   0   0   0   0
Stuttgart AR      55  30  56  37 /   0   0   0   0
&&

.LZK Watches/Warnings/Advisories...
Freeze Warning until 9 AM CDT this morning FOR Baxter-Boone-
Cleburne-Fulton-Independence-Izard-Jackson-Lawrence-Marion-
Newton-Randolph-Searcy-Sharp-Stone-Van Buren-White-Woodruff.

Freeze Warning from 3 AM to 9 AM CDT Friday FOR Arkansas-Baxter-
Boone-Cleburne-Conway-Faulkner-Fulton-Garland-Grant-Hot Spring-
Independence-Izard-Jackson-Jefferson-Johnson-Lawrence-Logan-
Lonoke-Marion-Monroe-Montgomery-Newton-Perry-Pope-Prairie-
Pulaski-Randolph-Saline-Searcy-Sharp-Stone-Van Buren-White-
Woodruff-Yell.

Freeze Watch from late tonight through Friday morning FOR
Bradley-Calhoun-Clark-Cleveland-Dallas-Desha-Drew-Lincoln-
Ouachita-Pike-Polk-Scott.

&&

Short Term...JONES / Long Term...56
Hazardous weather outlook, Mar 31, 4:24 AM CDT, 23 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
424 AM CDT Wed Mar 31 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-011000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
424 AM CDT Wed Mar 31 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Following the passage of a cold front this morning, strong and
gusty northerly winds of 15-20 mph will possible through
Wednesday evening. Caution is advised on area lakes.

Tonight, below average temperatures will result in sub-freezing
conditions across northern couple rows of counties in Arkansas.
With the growing season getting underway, take steps now to
protect tender plants and vegetation from frost and freeze damage.

.DAYS TWO THROUGH SEVEN...Thursday Through Tuesday

Well below average low temperatures are expected once again Friday
morning. Sub freezing temperatures are expected over the northern
and northeastern part of the state with readings expected to bottom
out near or a degree or two above freezing elsewhere. With the
growing season getting underway, take steps to protect tender plants
and vegetation from the cold.

.Spotter Information Statement...

Spotter activation is not anticipated.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

230/56

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 10:33 AM CDTRiver Flood AdvisoryLZKRandolph20 hr

Nearby

Freeze Warnings in Arkansas, 2021Every freeze warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.